Title

A Multivariate One-Way Classification Model With Random Effects

Authors

Authors

J. R. Schott;J. G. Saw

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Multivar. Anal.

Keywords

Business; Economics

Journal Title

Journal of Multivariate Analysis

Volume

15

Issue/Number

12

Publication Date

1-1-1984

Document Type

Article

Language

English

First Page

1

Last Page

125

WOS Identifier

WOS:A1984TH24700001

ISSN

0047-259X

Share

COinS